# SDR UALA2010072702695

- Difficulty date: July 26, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 79,599 hours, 9,738 cycles
- Engine: Pwa PW4056
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Missing
- Location: Escape Reel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAMPER TAPES MISSING FROM ESCAPE INERTIAL REELS.  REPLACED 1 ESCAPE REEL C-2 1 WITH D21 PER MM25-61-01, AND ALL 5 ESCAPE REEL P/N 379103D21 DOES NOT NEED SEAL TAPE.
